# SDR UHLA2009082700064

- Difficulty date: August 27, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 13,213 hours, 8,317 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Misinstalled
- Location: Evac Slide
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER SLIDE BOTTLE NOT PROPERLY INSTALLED.  REMOVED AND REPLACED L1 DOOR DIAPHRAGM AND SHEAR PIN IAW EMB 170 MM 52-11-53.
